Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Corrector homogenization estimates for a non-stationary Stokes-Nernst-Planck-Poisson system in perforated domains
Gran Sasso Science Institute, Italy; Hasselt University, Belgium.
Karlstads universitet, Fakulteten för hälsa, natur- och teknikvetenskap (from 2013), Institutionen för matematik och datavetenskap (from 2013).ORCID-id: 0000-0002-1160-0007
2019 (Engelska)Ingår i: Communications in Mathematical Sciences, ISSN 1539-6746, E-ISSN 1945-0796, Vol. 17, nr 3, s. 705-738Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

We consider a non-stationary Stokes-Nernst-Planck-Poisson system posed in perforated domains. Our aim is to justify rigorously the homogenization limit for the upscaled system derived by means of two-scale convergence in [N. Ray, A. Muntean, and P. Knabner, J. Math. Anal. Appl., 390(1):374-393, 2012]. In other words, we wish to obtain the so-called corrector homogenization estimates that specify the error obtained when upscaling the microscopic equations. Essentially, we control in terms of suitable norms differences between the micro-and macro-concentrations and between the corresponding micro- and macro-concentration gradients. The major challenges that we face are the coupled flux structure of the system, the nonlinear drift terms and the presence of the microstructures. Employing various energy-like estimates, we discuss several scalings choices and boundary conditions.

Ort, förlag, år, upplaga, sidor
INT PRESS BOSTON , 2019. Vol. 17, nr 3, s. 705-738
Nyckelord [en]
Stokes-Nernst-Planck-Poisson system, Variable scalings, Two-scale convergence, Perforated domains, Homogenization asymptotics, Corrector estimates
Nationell ämneskategori
Matematik
Forskningsämne
Matematik
Identifikatorer
URN: urn:nbn:se:kau:diva-70797DOI: 10.4310/CMS.2019.v17.n3.a6ISI: 000485624800006OAI: oai:DiVA.org:kau-70797DiVA, id: diva2:1282488
Tillgänglig från: 2019-01-24 Skapad: 2019-01-24 Senast uppdaterad: 2019-12-19Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Personposter BETA

Muntean, Adrian

Sök vidare i DiVA

Av författaren/redaktören
Muntean, Adrian
Av organisationen
Institutionen för matematik och datavetenskap (from 2013)
I samma tidskrift
Communications in Mathematical Sciences
Matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 256 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf